# SDR DL76G100906

- Difficulty date: April 7, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 82,549 hours, 17,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RT EXTERIOR AT R1 AND R2 ALL OVER WING ARE INOPERATIVE. MX REPLACED BATTERY AND CHARGER ALSO RE-LAMPED R2. SYS OPERATION IS NORMAL.
